Alert archive / Florida / Flood Watches in 2013
Flood Watch 1, NWS Miami, FL
NWS Miami, FL issued this flood watch at May 3, 2013, 5:10 AM EDT for Broward County, Miami-Dade County, Palm Beach County, Florida. It took effect at May 3, 2013, 8:00 AM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2013, 5:10 AM EDT (09:10 UTC)
- In effect from
- May 3, 2013, 8:00 AM EDT
- Expired
- May 3, 2013, 8:00 PM EDT
- In force
- 12 hr
- Issued by
- NWS Miami, FL
- Flood severity
- None
Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 9.2 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 69 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 719 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -135 m²/s²
- 0-3 km storm-relative helicity
- -121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flood watch went out at May 3, 2:34 AM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, May 3, 2:34 AM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
234 AM EDT FRI MAY 3 2013
.AVIATION...
PATCHY TO DENSE FOG HAS DEVELOPED OVER THE INTERIOR AREAS OF SOUTH
FLORIDA THIS MORNING. THE FOG COULD MOVE INTO THE TAF SITES OF
KTMB...KAPF...KFXE...AND KMIA BETWEEN 09Z AND 12Z THIS MORNING. SO
HAVE LOWER THE VIS AND CEILING INTO THE MVFR CONDITIONS FOR THE
FOG. REST OF THE TAF SITES SHOULD REMAIN IN THE VFR CONDITIONS
THROUGH THE EARLY MORNING HOURS OF TODAY. HOWEVER...KPBI TAF SITE
COULD SEE SOME SHOWERS THROUGH THE EARLY MORNING HOURS OF TODAY.
SO HAVE PUT IN VCSH FOR THIS SITE.
THE WINDS WILL BE MAINLY FROM THE WEST DIRECTION AT SPEEDS OF 5
KNOTS OR LESS AT THE EAST COAST TAF SITES THROUGH THIS
MORNING...EXCEPT KPBI WHERE THE WINDS WILL BE SWINGING FROM A
NORTHEAST DIRECTION TO A NORTHWEST DIRECTION AT 5 MPH OR LESS AND
AT KAPF WHERE THE WINDS WILL BE LIGHT AND VARIABLE.
ALL OF THE TAF SITES SHOULD SEE SHOWERS BETWEEN 11Z AND 17Z BEFORE
A CHANCE OF THUNDERSTORMS RETURN BETWEEN 17Z AND 00Z. SO HAVE PUT
IN VCSH FOR ALL OF THE TAF SITES FOR THE MORNING HOURS AND VCTS
FOR THE AFTERNOON HOURS FOR TODAY. THE WINDS WILL ALSO REMAIN IN A
WESTERLY DIRECTION FOR THE DAY HOURS TODAY AROUND 10 KNOTS. AT
THIS TIME WILL LEAVE THE CEILING AND VIS IN THE VFR CONDITIONS FOR
THE DAY HOURS TODAY...DUE TO THE UNCERTAIN TIMING OF THE SHOWERS
AND THUNDERSTORMS AFFECTING THE TAF SITES.
&&
.AVIATION...54/BNB
.PREV DISCUSSION... /ISSUED 959 PM EDT THU MAY 2 2013/
UPDATE...
A CLEARING TREND CONTINUES ACROSS THE REGION WITH HEAVY SHOWERS
AND THUNDERSTORMS EXITING THE LOCAL ATLANTIC WATERS TO THE EAST.
HOWEVER...THERE IS STILL A STILL A CHANCE OF ADDITIONAL SHOWERS AND
ISOLATED THUNDERSTORMS OVERNIGHT. THE OOZ SOUNDING INDICATED STEEP
LOW LEVEL LAPSE RATES AND THERE IS A SURFACE TROUGH DEVELOPING IN
THE EASTERN GULF WITH DEEPER LAYERED TROPICAL MOISTURE STILL
LINGERING ACROSS THE REGION. SOME OF THE MESOSCALE MODEL GUIDANCE
ALSO INDICATED POSSIBLE CONVECTION RETURNING TO THE ATLANTIC
WATERS AND PORTIONS OF EASTERN SOUTH FLORIDA TONIGHT.
&&
60
PREV DISCUSSION... /ISSUED 747 PM EDT THU MAY 2 2013/
AVIATION...
BULK OF PRECIPITATION HAS MOVED OFFSHORE IN ASSOCIATION WITH
MESOSCALE LOW PRESSURE AREA, OR MESOLOW, WHICH MOVED ACROSS SOUTH
FLORIDA THIS AFTERNOON. LEFTOVER MID/HIGH CLOUDS WILL MOVE THROUGH
THE AREA BY 04Z WITH ONLY SCT CLOUDS AND VFR CONDITIONS OVERNIGHT.
THE MESOLOW IS OFF THE SE FLORIDA COAST AS OF 00Z AND IS LIKELY
CAUSING A TEMPORARY INCREASE IN NE WINDS TO 20-30 KNOTS ALONG THE
EAST COAST. THESE WINDS SHOULD DECREASE LATER THIS EVENING AS THE
LOW MOVES FARTHER OFFSHORE AND THE LARGE SCALE GRADIENT FLOW TAKES
OVER. WINDS SHIFT TO SW ACROSS ALL OF SOUTH FLORIDA ON FRIDAY AS
MAIN SFC LOW MOVES ACROSS THE AREA. SCATTERED TSTMS WILL RETURN TO
THE AREA ON FRIDAY WITH VCTS INCLUDED AT ALL SITES. /MOLLEDA
&&
PREV DISCUSSION... /ISSUED 501 PM EDT THU MAY 2 2013/
UPDATE...
A SMALL CRAFT ADVISORY IS IN EFFECT FROM 2 AM THIS MORNING TO 200
PM FRIDAY FOR THE ATLANTIC WATERS TO THE EAST OF PALM BEACH COUNTY. THE
COMBINATION OF WINDS FORECAST TO INCREASE TO THE 16 TO 21 KNOT
RANGE AND A SMALL LONG PERIOD SWELL WILL RESULT IN SEAS TO NEAR 7
FEET MAINLY EXPECTED TO THE EAST OF PALM BEACH COUNTY.
60
PREV DISCUSSION... /ISSUED 324 PM EDT THU MAY 2 2013/
DISCUSSION...
WIDESPREAD SHOWERS AND THUNDERSTORMS HAVE MOVED ACROSS SOUTH
FLORIDA TODAY. A WELL DEVELOPED MCS/MCV WAS MOVING ACROSS SOUTH
FLORIDA THIS AFTERNOON...AND SOME STORMS HAVE SHOWN ROTATION.
THERE WERE REPORTS OF DAMAGE FROM A STORM IN BOCA RATON EARLIER
THIS AFTERNOON AS WELL. SEVERE STREET FLOODING WAS REPORTED IN THE
BOCA RATON AND DELRAY BEACH AREAS...WHERE OVER 7.5 INCHES OF RAIN
HAS FALLEN.
A SURFACE BOUNDARY APPEARED TO BE DRIFTING SOUTH AND IT WAS
LOCATED ACROSS BROWARD COUNTY THIS AFTERNOON...AND LOCALLY HEAVY
RAIN AND FLOODING WILL BE POSSIBLE ACROSS BROWARD AND MIAMI DADE
COUNTY THROUGH THIS EVENING. AN UPPER LEVEL LOW ACROSS THE
NORTHEASTERN GULF WILL CONTINUE TO SLIDE SOUTHEAST AND OPEN INTO A
TROUGH OVERNIGHT AS IT MOVES INTO THE FLORIDA PENINSULA. UPPER
LEVEL DIVERGENCE FROM THIS UPPER LOW MAY HELP STORMS CONTINUE INTO
THE EVENING BEFORE DIMINISHING. THE HRRR SHOWS SHOWERS
DISSIPATING AFTER 00Z THIS EVENING.
SURFACE LOW PRESSURE IS EXPECTED TO DEVELOP ACROSS THE EASTERN
GULF OF MEXICO AND MOVE OVER SOUTH FLORIDA ON FRIDAY. THIS
WILL ALLOW THE STEERING FLOW OVER SOUTH FLORIDA TO REMAIN LIGHT
FROM A SOUTH TO SOUTHWEST DIRECTION KEEPING THE DEEP TROPICAL
MOISTURE IN PLACE. SO SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ARE EXPECTED ACROSS THE REGION AGAIN ON FRIDAY. THE
EMPHASIS WILL BE FOR THE EAST COAST AND NORTHEAST COAST WHERE THE
BEST LOW LEVEL CONVERGENCE AND THE SURFACE BOUNDARY WILL BE
FOUND...ALONG WITH UPPER LEVEL FORCING ASSOCIATED WITH THE UPPER
LEVEL FLOW.
THE 500 MB TEMPS ON FRIDAY SHOULD BE A LITTLE BIT WARMER THAN
TODAY...DUE TO THE UPPER LEVEL LOW DISSIPATING OVER THE NORTHEAST
GULF OF MEXICO. HOWEVER...ANY STORMS THAT DO AFFECT SOUTH FLORIDA
TONIGHT INTO FRIDAY WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL.
THE LOW WILL CONTINUE TO MOVE EAST OVER SOUTH FLORIDA ON SATURDAY
BEFORE MOVING INTO THE WESTERN ATLANTIC WATERS ON SUNDAY. SLIGHTLY
DRIER CONDITIONS ARE EXPECTED ON SATURDAY...BUT RAIN CHANCES WILL
CONTINUE FOR THE NORTHERN TWO-THIRDS OF THE REGION. MUCH DRIER
AIR WILL WORK INTO THE AREA FROM THE WEST ON SUNDAY.
FOR EARLY TO MIDDLE OF NEXT WEEK...A MID TO UPPER LEVEL LOW WILL
DEVELOP OVER THE TENNESSEE VALLEY AND MOVE SLOWLY EAST TOWARDS THE
MID ATLANTIC STATES. THIS WILL ALLOW FOR DRIER WEATHER TO CONTINUE
TO WORK INTO SOUTH FLORIDA FROM THE WEST. SO THE WEATHER SHOULD
REMAIN DRY OVER SOUTH FLORIDA FOR THE EARLY TO MIDDLE PART OF NEXT
WEEK.
AVIATION...
LIGHT TO MODERATE RAIN WILL CONTINUE AT KAPF AND KPBI THROUGH
ABOUT 21-22Z. VERY HEAVY RAIN AND THUNDERSTORMS WILL CONTINUE FOR
THE REST OF THE EAST COAST TAF SITES...WHERE IFR CONDITIONS MAY
OCCUR. RAIN IS EXPECTED TO BEGIN DIMINISHING AFTER 04-06Z
TONIGHT...WITH IMPROVING CONDITIONS. STORMS WILL BE POSSIBLE AGAIN
BEGINNING LATE MORNING ON FRIDAY. WINDS WILL BE VARIABLE THE REST
OF THIS AFTERNOON WITH GUSTY WINDS POSSIBLE. LIGHT AND VARIABLE
WINDS ARE EXPECTED AFTER MIDNIGHT. WITH LOW PRESSURE MOVING OVER
SOUTH FLORIDA...WESTERLY WINDS ARE EXPECTED ON FRIDAY.
MARINE...
THE WINDS OVER SOUTH FLORIDA TODAY INTO FRIDAY WILL BE FROM THE
SOUTH TO SOUTHEAST DIRECTION AT 10 KNOTS OR LESS...BEFORE SLOWLY
SWINGING TO A NORTHWEST DIRECTION BY LATE THIS WEEKEND AND
INCREASING SPEEDS TO 10 TO 15 KNOTS. AT THE SAME TIME...A SMALL
NORTHEAST SWELL OF 1 TO 3 FEET WILL CONTINUE TO AFFECT THE
ATLANTIC WATERS OF SOUTH FLORIDA LATE THIS WEEK INTO THIS
WEEKEND. THESE CONDITIONS WILL ALLOW FOR THE ATLANTIC SEAS TO
REMAIN BELOW 6 FEET TODAY INTO THIS WEEKEND...EXCEPT FOR THE PALM
BEACH WATERS WHERE THE SEAS COULD BUILD TO 6 FEET THIS WEEKEND.
FOR THE GULF SIDE...THE SEAS WILL REMAIN BELOW 6 FEET TODAY INTO
THIS WEEKEND. THE ONLY EXCEPTION IS THE OFFSHORE GULF WATERS WHERE
THE SEAS COULD BUILD TO 6 FEET BY THIS WEEKEND.
FIRE WEATHER...
DEEP TROPICAL MOISTURE WILL REMAIN OVER THE REGION ON FRIDAY WITH
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. SLIGHTLY DRIER
AIR WILL BEGIN TO MOVE INTO THE REGION ON SATURDAY...WITH LESSER
RAIN CHANCES.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 69 87 67 85 / 40 30 20 20
FORT LAUDERDALE 73 88 69 85 / 30 20 20 20
MIAMI 72 87 69 86 / 30 10 10 20
NAPLES 68 87 66 82 / 20 20 10 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...DENSE FOG ADVISORY UNTIL 9 AM EDT THIS MORNING FOR FAR SOUTH
MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-
INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE.
AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 2 PM EDT THIS
AFTERNOON FOR COASTAL WATERS FROM JUPITER INLET TO
DEERFIELD BEACH, FL OUT 20 NM-WATERS FROM JUPITER INLET TO
DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.
GM...NONE.
&&
DISCUSSION/MARINE/FIRE...13/SI
AVIATION/RADAR...54/BNBHazardous weather outlook, May 2, 8:57 PM EDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 857 PM EDT THU MAY 2 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 031000- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 857 PM EDT THU MAY 2 2013 ...SLIGHT RISK OF THUNDERSTORMS OVERNIGHT... ...URBAN FLOODING PARTS OF BROWARD AND PALM BEACH COUNTIES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THUNDERSTORMS: LOW PRESSURE APPROACHING FLORIDA FROM THE GULF OF MEXICO TONIGHT WILL KEEP A SLIGHT CHANCE OF THUNDERSTORMS ACROSS SOUTH FLORIDA. FLOODING: URBAN FLOODING AND AREAS OF STANDING WATER WILL CONTINUE OVER PARTS OF EASTERN BROWARD AND SOUTHERN PALM BEACH COUNTIES FROM THE TORRENTIAL RAINS WHICH FELL EARLIER THIS AFTERNOON. WIND: WIND GUSTS TO NEAR 40 MPH ARE POSSIBLE OVER THE ATLANTIC WATERS EARLY TONIGHT AS A SMALL LOW PRESSURE AREA MOVES OFFSHORE. WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS OFF THE SOUTHEAST FLORIDA COAST. RIP CURRENTS: STRONGER EAST WINDS EARLY TONIGHT WILL LEAD TO A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A HIGH LIKELIHOOD OF SHOWERS AND THUNDERSTORMS THROUGH SATURDAY BEFORE A MORE DEFINITE DRYING TREND BEGINS ON SUNDAY. MAIN CONCERN WITH ANY OF THIS ACTIVITY OVER THE NEXT TWO DAYS WILL BE FLOODING POTENTIAL, PRIMARILY OVER SOUTHEAST FLORIDA FROM BROWARD COUNTY NORTH THROUGH THE PALM BEACHES AND TO THE LAKE OKEECHOBEE REGION. THERE WILL ALSO BE AN INCREASING RISK OF RIP CURRENTS FOR LATE THIS WEEKEND AND INTO EARLY NEXT WEEK FOR THE SOUTHWEST GULF COAST, WITH A LOW RISK ALONG THE EAST COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. HOWEVER, SPOTTER ACTIVATION MAY BE NEEDED ON FRIDAY. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. MOLLEDA
In the hours before
Special weather statement, May 3, 3:04 AM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
304 AM EDT FRI MAY 3 2013
FLZ168-030745-
COASTAL PALM BEACH COUNTY FL
304 AM EDT FRI MAY 3 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN PALM BEACH
COUNTY...FOR GUSTY WINDS OF 45 TO 55 MPH...
* UNTIL 345 AM EDT
* AT 259 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG SHOWERS 4 MILES SOUTHEAST OF PALM BEACH...AND MOVING NORTH
TO NORTHWEST AT 5 MPH.
* THESE STRONG SHOWERS WILL AFFECT...
PALM BEACH...
WEST PALM BEACH...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THESE STRONG
SHOWER PASSED BY.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2662 8004 2662 8007 2678 8005 2678 8003
2663 8003
TIME...MOT...LOC 0702Z 164DEG 6KT 2668 7999
BAXTERSpecial weather statement, May 3, 3:16 AM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
316 AM EDT FRI MAY 3 2013
FLZ168-030800-
COASTAL PALM BEACH COUNTY FL
316 AM EDT FRI MAY 3 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN PALM
BEACH COUNTY...FOR GUSTY WINDS OF 45 TO 55 MPH...
* UNTIL 400 AM EDT
* AT 314 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG SHOWERS NEAR NORTH PALM BEACH...AND MOVING WEST AT 20 TO 25
MPH.
* THESE STRONG SHOWERS WILL AFFECT...
NORTH PALM BEACH...
RIVIERA BEACH...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THESE STRONG SHOWERS
PASSED BY.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2676 8008 2691 8009 2690 8005 2678 8002
2678 8003
TIME...MOT...LOC 0716Z 090DEG 21KT 2684 8003
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 8:16 PM EDT | Special Marine Warning | MFL | 59 min | |
| May 3, 1:12 AM EDT | Dense Fog Advisory | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 7 hr |
| May 3, 2:21 AM EDT | Special Marine Warning | MFL | 84 min | |
| May 3, 3:00 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| May 3, 3:04 AM EDT | Special Weather Statement | MFL | Palm Beach | 41 min |
| May 3, 3:16 AM EDT | Special Weather Statement | MFL | Martin | 44 min |
| May 3, 3:30 AM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 30 min |
| May 3, 3:42 AM EDT | Special Marine Warning | MFL | 93 min | |
| May 3, 5:09 AM EDT | Special Marine Warning | MFL | 96 min | |
| May 3, 6:27 AM EDT | Special Marine Warning | MFL | 93 min | |
| May 3, 3:21 PM EDT | Special Marine Warning | MFL | 24 min | |
| May 3, 3:28 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| May 3, 3:46 PM EDT | Special Marine Warning | MFL | 59 min | |
| May 3, 5:27 PM EDT | Areal Flood Advisory | MFL | Broward | 2 hr |
| May 3, 5:29 PM EDT | Special Marine Warning | MFL | 61 min | |
| May 3, 5:47 PM EDT | Flash Flood Warning | MFL | Broward | 3 hr |
| May 3, 6:27 PM EDT | Special Weather Statement | MFL | Palm Beach | 33 min |
| May 3, 6:54 PM EDT | Special Marine Warning | MFL | 66 min | |
| May 3, 6:57 PM EDT | Special Weather Statement | MFL | Palm Beach | 18 min |
| May 3, 7:37 PM EDT | Special Weather Statement | MFL | Martin | 23 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.